MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM; CABLES

INTEGRA LIFESCIENCES (IRELAND) LTD. UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM; CABLES
Model Number 001388LX9
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the light cable attachment part of the ul pro fused headlight cable 9ft (001388lx9) had melted after the operation.No surgical delay or adverse consequences to the patient were observed.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
001388lx9 ul pro fused headlight cable was returned for evaluation: device history record (dhr): the dhr was reviewed and showed no abnormalities related to the reported issue.Failure analysis: the returned 001388lx9 cable is in used condition with the rubber end fitting melted due to heat exposure.Light could not pass through the cable when used with a 00mlx light source, indicating internal damage/melting of the lens.This issue may be the result of damage to the 00mlx's heat shield, or exposure to high intensity for long periods of time.Per the ifu, "it is strongly recommended that the light be used at the minimum intensity for good visualization." conclusion: the reported complaint is confirmed.The returned 001388lx9 cable is in used condition with melting damage due to heat exposure.Excessive heat may have resulted from a damaged heat shield or prolonged exposure to high intensity.No manufacturing, workmanship or material deficiency has been identified.

Brand Name
UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM
Common Device Name
CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13018893
Report Number3006697299-2021-00068
Device Sequence Number4835159
Product Code FST
UDI-Device Identifier10381780168034
UDI-Public10381780168034
Combination Product (Y/N)N
PMA/510(K) Number
K864380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001388LX9
Device Catalogue Number001388LX9
Device Lot NumberWO175032
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown